# SDR A6WA201744867

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7861
- Aircraft time: 32,002 hours, 30,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 8 AFT WOULD NOT ILLUMINATE. CLEANED CONNECTORS AND PERFORMED AN OPS CHECK IAW AMM 33-51-00 OPS CHECKED GOOD
